Menu
X
Christine asked 2 years ago

Hello, I was diagnosed with pneumonia Saturday evening and was given Teva-Moxifloxacin 400mg to take for treatment. My menstrual cycle is like clockwork and always around mid month do I experience the fun. I just went to the bathroom and it looked like there was some pale pinkish/light red coloured blood…do I need to seek medical attention right now? When should I, if not now? What/Where could the source of the bleeding be coming from? Thank you for your help!

This site uses Akismet to reduce spam. Learn how your comment data is processed.

1 Answers
freedoctorhelpline Staff answered 11 months ago

Moxifloxacin is an antibiotics which can make your cycle irregular. Nothing to worry. You will regain back your normal cycle once you stop the antibiotics.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML